Alert archive / Minnesota / Wind Chill Advisories in 2014
Wind Chill Advisory 15, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Feb 8, 2014, 3:07 PM CST for 27 counties in Minnesota. It took effect at Feb 9, 2014, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2014, 3:07 PM CST (21:07 UTC)
- In effect from
- Feb 9, 2014, 12:00 AM CST
- Expired
- Feb 9, 2014, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Twin Cities, MN
All 27 counties
Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 92 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862 WWUS43 KMPX 082107 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 307 PM CST SAT FEB 8 2014 ...COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING... .A WIND CHILL ADVISORY IS IN EFFECT FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA TONIGHT INTO SUNDAY MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND BELOW ZERO TEMPERATURES WILL AGAIN RESULT IN WIND CHILL VALUES RANGING FROM 25 TO 30 BELOW TONIGHT INTO SUNDAY MORNING. MNZ041>044-047>051-054>059-064>068-073>075-082-083-091-092-090515- /O.NEW.KMPX.WC.Y.0015.140209T0600Z-140209T1600Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN- NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 307 PM CST SAT FEB 8 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY. * WIND CHILL VALUES...25 TO 30 BELOW. * IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
260 WWUS43 KMPX 090151 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 751 PM CST SAT FEB 8 2014 ...COLD WIND CHILLS DEVELOPING TONIGHT... .A WIND CHILL ADVISORY REMAINS IN EFFECT FOR CENTRAL...WEST CENTRAL AND SOUTH CENTRAL MINNESOTA LATER TONIGHT INTO SUNDAY MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND BELOW ZERO TEMPERATURES WILL RESULT IN WIND CHILL VALUES RANGING FROM 25 TO 30 BELOW TONIGHT INTO SUNDAY MORNING. MNZ041>044-047>051-054>059-064>068-073>075-082-083-091-092-091000- /O.CON.KMPX.WC.Y.0015.140209T0600Z-140209T1600Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN- NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 751 PM CST SAT FEB 8 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY. * WIND CHILL VALUES...25 TO 30 BELOW ZERO. * IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JLT
730 WWUS43 KMPX 090854 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 254 AM CST SUN FEB 9 2014 ...COLD WIND CHILLS THIS MORNING AND AGAIN TONIGHT INTO MONDAY MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT FOR CENTRAL...WEST CENTRAL AND SOUTH CENTRAL MINNESOTA THIS MORNING. A NEW WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE ENTIRE REGION LATE THIS EVENING THROUGH MONDAY MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND WELL BELOW ZERO TEMPERATURES WILL RESULT IN WIND CHILL VALUES RANGING FROM 25 TO 35 BELOW. THERE MAY BE BRIEF INSTANCES OF WIND CHILL VALUES REACHING 40 BELOW ACROSS CENTRAL MINNESOTA EARLY MONDAY MORNING. MNZ041>044-047>051-054>059-064>068-073>075-082-083-091-092-091700- /O.NEW.KMPX.WC.Y.0016.140210T0300Z-140210T1700Z/ /O.CON.KMPX.WC.Y.0015.000000T0000Z-140209T1600Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN- NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 254 AM CST SUN FEB 9 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CST MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...AROUND 25 BELOW THIS MORNING AND BETWEEN 25 TO 35 BELOW TONIGHT INTO MONDAY MORNING. * IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ045-052-053-060>063-069-070-076>078-084-085-093-WIZ014>016- 023>028-091700- /O.NEW.KMPX.WC.Y.0016.140210T0300Z-140210T1700Z/ KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SCOTT- DAKOTA-LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MORA...CAMBRIDGE...CENTER CITY... MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...SHAKOPEE... BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...WASECA... OWATONNA...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 254 AM CST SUN FEB 9 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CST MONDAY. * WIND CHILL VALUES...25 TO 35 BELOW. * IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BORGHOFF
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 12:09 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 8, 12:09 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1209 PM CST SAT FEB 8 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 325 AM CST SAT FEB 8 2014 FORECAST CONCERN NEAR TERM IS THE LIGHT SNOW EVENT THAT WILL MOVE ACROSS FAR SOUTHERN MN INTO THE AFTERNOON. RADAR TRENDS NOT IMPRESSIVE ON THIS SYSTEM COMING ACROSS SOUTH DAKOTA THIS MORNING. WATER VAPOR IMAGERY SHOWING SYSTEM IS RATHER COMPACT AND LOOKS IMPRESSIVE WITH SOME DRYING NOTED BEHIND THE VORTICITY MAXIMA. APPEARS TO BE MOISTURE STARVED BUT WILL BE ABLE TO GENERATE A GOOD BURST OF SNOW AS IT MOVES OVER IOWA AND INGESTS A BIT MORE MOISTURE. SHOULD STILL SEE AN INCH OR TWO OF LIGHT SNOW OVER FAR SOUTHERN MINNESOTA AS IT MOVES THROUGH. MODEL TRENDS CONTINUE TO DROP ANY MOISTURE MAINLY ACROSS THE SOUTHERN METRO AND SOUTH...INTO A SMALL AREA OF WEST CENTRAL WISCONSIN. WILL HOLD HIGHER POPS MAINLY SOUTH OF THE METRO. EVEN IF IT DID SNOW...IT WOULD BE A DUSTING AT BEST ON THIS NORTHERN PERIPHERY. SYSTEM EXITS BY THIS EVENING AND SHOULD BEGIN TO CLEAR FROM NORTHWEST TO SOUTHEAST DURING THE NIGHT. COLDER AIR WILL MOVE SOUTHEAST OVER THE AREA AS ANOTHER 1040MB CANADIAN HIGH MOVES INTO THE REGION. WE SHOULD BE ABLE TO SEE SOME TEENS BELOW ZERO IN THE NORTHWEST CWA...WITH SINGLE DIGITS BELOW ZERO TO THE EAST. WIND CHILLS MAY BECOME AN ISSUE MAINLY AFTER MIDNIGHT AND IS DEPENDENT ON CLEARING TREND. APPEARS ALL THAT WOULD BE NEEDED WOULD BE AN ADVISORY IF TEMPERATURES/WINDS HOLD OUT. WE WILL LEAVE THIS FOR THE DAY SHIFT TO DELINEATE AREAL COVERAGE. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 325 AM CST SAT FEB 8 2014 HIGH PRESSURE WILL BRING A FRESH SURGE OF ARCTIC AIR DOWN SUNDAY WITH THE HIGH SETTLING OVERHEAD BY LATE MONDAY AFTERNOON. TEMPERATURES WILL RUN AROUND 30 DEGREES BELOW AVERAGE SUNDAY NIGHT THROUGH MONDAY NIGHT...ALTHOUGH SOME MODERATION MAY OCCUR LATE MONDAY NIGHT ACROSS WESTERN MINNESOTA AS THE BEGINNINGS OF WAA EMERGE FROM THE PLAINS. SHOULD SEE MANY LOCATIONS DROP INTO THE 20S BELOW ZERO ACROSS CENTRAL MINNESOTA AND WESTERN WISCONSIN SUNDAY AND MONDAY NIGHT. EVEN EARLY THIS MORNING RICE LAKE IS 20 BELOW. THE MSP HEAT ISLAND WILL BE ENHANCED DUE TO LACK OF WIND DURING THIS PERIOD SO IT SHOULD BE 5 TO 10 DEGREES WARMER THERE. WINDS GENERALLY LESS THAN 5 KTS SHOULD KEEP WIND CHILLS AT REASONABLE LEVELS...BUT MAY STILL NEED A WIND CHILL ADVISORY SINCE IT WON/T TAKE MUCH TO GET HAZARDOUS WIND CHILLS WITH SUCH COLD TEMPS. A BENIGN AND VERY COLD FIRST HALF OF THE LONG TERM WILL GIVE WAY TO A BIT MORE ACTIVE AND MILDER SECOND HALF. MODEL CONSISTENCY FOR MIDWEEK AND BEYOND IS NOT TOO GOOD SO CONFIDENCE WITH POPS AND TEMPS IS RATHER LOW. SEVERAL SYSTEMS WILL TRAVERSE THE NORTHERN CONUS DURING THIS TIME...EACH BRINGING A LITTLE SURGE OF MILDER AIR...SOME SNOW...FOLLOWED BY A BRIEF COOLING TREND. THE TEMPERATURE SWINGS SHOULD NOT BE TOO DRASTIC WITH THE COLDEST AIR REMAINING BOTTLED UP IN CANADA...BUT SOME INDICATIONS PER ECMWF SHOW A STRONGER SYSTEM DEVELOPING SOMEWHERE OVER THE MIDWEST NEXT WEEKEND AS A TROUGH DIGS INTO THE ROCKIES. THE GFS IS ABOUT 180 DEGREES OUT OF PHASE SO LEANED TOWARD A GENERAL COMPROMISE OF SCHC POPS AND SLIGHTLY COOLER THAN AVERAGE TEMPS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1143 AM CST SAT FEB 8 2014 WITH THE LIGHT SNOW MAINLY REMAINING SOUTH OF THE TAF SITES...THE WEATHER IMPACTS TO AVIATION SHOULDN'T BE SIGNIFICANT. THERE ARE ACTUALLY A COUPLE AREAS OF LOWER CEILINGS. ONE AREA OF STRATUS IS ASSOCIATED WITH THE SNOW FALLING ACROSS SOUTH CENTRAL AND SOUTHEAST MN AND THE OTHER HAS FORMED NORTH OF THE SNOW IN AN AREA OF LIGHT WINDS - SO THE CLOUDS ARE NEARLY STATIONARY. THIS WILL BE THE CHALLENGE THIS AFTERNOON AND EVENING...TO DETERMINE HOW THESE 2500-3500 FT CEILINGS WILL MOVE WITH TIME. THEY SHOULD BE NEARLY STATIONARY FOR AT LEAST A FEW HOURS AND THEN GRADUALLY MOVE SOUTHEAST THIS EVENING. KMSP... 4-7 MILE VISIBILITY WILL BE LIKELY EARLY THIS AFTERNOON DUE TO A COMBINATION OF HAZE AND LIGHT SNOW. THE REASON FOR THE HAZE IS THE LIGHT SURFACE/LOW LEVEL WINDS OUT THERE NOW. IT'S POSSIBLE WE ARE BEING A LITTLE TOO OPTIMISTIC WITH THE CLEARING OF THE LOWER VISIBILITY /AND CEILINGS/ WITH THE 18Z TAF ISSUANCE. CONDITIONS MIGHT NOT CLEAR UNTIL A DRIER NW FLOW DEVELOPS TONIGHT. REGARDLESS ONLY TRACE SNOW AMOUNTS ARE EXPECTED TODAY. /OUTLOOK FOR KMSP/ SUN NIGHT...VFR. WINDS NW AT 10KTS. MON...VFR. WINDS W AT 5KTS. TUE...VFR. MVFR POSSIBLE. WINDS S-SW 10-20KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...DWE LONG TERM...BORGHOFF AVIATION...CLF
Hazardous weather outlook, Feb 8, 12:18 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1218 PM CST SAT FEB 8 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 091830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1218 PM CST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND CHILLS BETWEEN 15 AND 30 BELOW ZERO ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND CHILL VALUES OF 20 TO 35 BELOW ZERO ARE EXPECTED SUNDAY NIGHT...AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 8, 11:51 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CST SAT FEB 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM SNOW MANKATO 44.17N 93.99W
02/08/2014 M0.5 INCH BLUE EARTH MN BROADCAST MEDIA
&&
RAHLocal storm report, Feb 8, 1:31 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
131 PM CST SAT FEB 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW FAIRMONT 43.64N 94.46W
02/08/2014 M1.6 INCH MARTIN MN PUBLIC
REPORTED VIA TWITTER
&&
MKMNearby
Wind Chill Advisories in Minnesota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.